Journal of Applied Mathematics

Further Research on the M/G/1 Retrial Queueing Model with Server Breakdowns

Ehmet Kasim and Geni Gupur

Full-text: Open access

Abstract

We study spectral properties of the operator which corresponds to the M/G/1 retrial queueing model with server breakdowns and obtain that all points on the imaginary axis except zero belong to the resolvent set of the operator and 0 is not an eigenvalue of the operator. Our results show that the time-dependent solution of the model is probably strongly asymptotically stable.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 890243, 16 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495262

Digital Object Identifier
doi:10.1155/2012/890243

Mathematical Reviews number (MathSciNet)
MR2960007

Zentralblatt MATH identifier
1252.90015

Citation

Kasim, Ehmet; Gupur, Geni. Further Research on the M/G/1 Retrial Queueing Model with Server Breakdowns. J. Appl. Math. 2012 (2012), Article ID 890243, 16 pages. doi:10.1155/2012/890243. https://projecteuclid.org/euclid.jam/1355495262


Export citation